# SDR DALA2024091208957

- Difficulty date: September 9, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 13,983 hours, 6,536 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR1 UPPER FWD SURFACE FOUND WITH CORROSION AND BLENDED PER AMDS W/C 5742-01028-02A, REQUIRES NDT INSPECTION TO CHECK FOR SIGNS OF CRACKS. LH SLAT TRACK NBR1 UPPER FWD SURFACE CORROSION BLENDED PER AMDS W/C 5742-01028-02A, PERFORMED HFEC NO CRACKS NOTED. REF A220, BD500 -A-J51-01-20-01AAA-353A-A. (LP# 0548054)
